Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. 2017
  2. Published

    Modelling across extremal dependence classes

    Wadsworth, J., Tawn, J. A., Davison, A. & Elton, D. M., 01/2017, In: Journal of the Royal Statistical Society: Series B (Statistical Methodology). 79, 1, p. 149-175 27 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. Published

    The generic rigidity of triangulated spheres with blocks and holes

    Cruickshank, J., Kitson, D. & Power, S., 01/2017, In: Journal of Combinatorial Theory, Series B. 122, p. 550-577 28 p.

    Research output: Contribution to journalJournal articlepeer-review

  4. Published

    A transference approach to a Roth-type theorem in the squares

    Prendiville, S. & Browning, T. D., 2017, In: International Mathematics Research Notices. 2017, 7, p. 2219–2248 30 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    Commutants of weighted shift directed graph operator algebras

    Levene, R., Kribs, D. & Power, S. C., 2017, In: Proceedings of the American Mathematical Society. 145, p. 3465-3480 16 p.

    Research output: Contribution to journalJournal articlepeer-review

  6. Published

    Ideal structure of the algebra of bounded operators acting on a Banach space

    Kania, T. & Laustsen, N. J., 2017, In: Indiana University Mathematics Journal. 66, 3, p. 1019-1043 25 p.

    Research output: Contribution to journalJournal articlepeer-review

  7. Published

    Improvements in Birch's theorem on forms in many variables

    Browning, T. D. & Prendiville, S., 2017, In: Journal für die reine und angewandte Mathematik (Crelle's Journal). 2017, 731, p. 203–234 32 p.

    Research output: Contribution to journalJournal articlepeer-review

  8. Published

    Non-selfadjoint operator algebras generated by unitary semigroups

    Kastis, E. M., 2017, Lancaster University. 172 p.

    Research output: ThesisDoctoral Thesis

  9. Published

    Quantum Wiener chaos

    Jurczynski, M., 2017, Lancaster University. 173 p.

    Research output: ThesisDoctoral Thesis

  10. Published

    Two-dimensional ruin probability for subexponential claim size

    Foss, S., Korshunov, D., Palmowski, S. & Rolski, T., 2017, In: Probability and Mathematical Statistics. 37, 2, p. 319-335 17 p.

    Research output: Contribution to journalJournal articlepeer-review

  11. 2016
  12. Published

    A gap theorem for the ZL-amenability constant of a finite group

    Choi, Y., 12/2016, In: International Journal of Group Theory. 5, 4, p. 27-46 20 p.

    Research output: Contribution to journalJournal articlepeer-review

  13. Published

    Total variation distance and the Erdős-Turán law for random permutations with polynomially growing cycle weights

    Storm, J. & Zeindler, D., 17/11/2016, In: Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques. 52, 4, p. 1614-1640 27 p.

    Research output: Contribution to journalJournal articlepeer-review

  14. Published

    Extensions and the weak Calkin algebra of Read's Banach space admitting discontinuous derivations

    Laustsen, N. J. & Skillicorn, R., 10/11/2016, In: Studia Mathematica. 236, p. 51-62 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  15. Published

    Symmetric isostatic frameworks with l^1 or l^\infty distance constraints

    Kitson, D. & Schulze, B., 10/11/2016, In: The Electronic Journal of Combinatorics . 23, 4, 23 p., #P4.23.

    Research output: Contribution to journalJournal articlepeer-review

  16. Published

    REX: a development platform and online learning approach for Runtime emergent software systems

    Porter, B. F., Grieves, M., Rodrigues Filho, R. & Leslie, D. S., 2/11/2016, Proceedings of the 12th USENIX Symposium on Operating Systems Design and Implementation. USENIX Association, p. 333-348 16 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  17. Published

    Moment-sequence transforms

    Belton, A., Guillot, D., Khare, A. & Putinar, M., 27/10/2016, Arxiv, 33 p.

    Research output: Working paper

  18. Published

    Asymptotics for Erdos-Solovej zero modes in strong fields

    Elton, D. M., 10/2016, In: Annales Henri Poincaré. 17, 10, p. 2951-2973 23 p.

    Research output: Contribution to journalJournal articlepeer-review

  19. Published

    Closed ideals of operators on and complemented subspaces of banach spaces of functions with countable support

    Johnson, W. B., Kania, T. & Schechtman, G., 10/2016, In: Proceedings of the American Mathematical Society. 144, 10, p. 4471-4485 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  20. Published

    Triviality of the generalized Lau product associated to a Banach algebra homomorphism

    Choi, Y., 10/2016, In: Bulletin of the Australian Mathematical Society. 94, p. 286-289 4 p.

    Research output: Contribution to journalJournal articlepeer-review

  21. Published

    Hill's spectral curves and the invariant measure of the periodic KdV equation

    Blower, G., Brett, C. & Doust, I., 26/09/2016, In: Bulletin des Sciences Mathématiques. 140, 7, p. 864-899 36 p.

    Research output: Contribution to journalJournal articlepeer-review

  22. Published

    A singular, admissible extension which splits algebraically, but not strongly, of the algebra of bounded operators on a Banach space

    Kania, T., Laustsen, N. J. & Skillicorn, R., 20/09/2016, In: Journal of Functional Analysis. 271, p. 2888-2898 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  23. Published

    Kernels and point processes associated with Whittaker functions

    Blower, G. & Chen, Y., 09/2016, In: Journal of Mathematical Physics. 57, 9, 18 p., 093505.

    Research output: Contribution to journalJournal articlepeer-review

  24. Published

    Matrix positivity preservers in fixed dimension. I

    Belton, A., Guillot, D., Khare, A. & Putinar, M., 6/08/2016, In: Advances in Mathematics. 298, p. 325-368 44 p.

    Research output: Contribution to journalJournal articlepeer-review

  25. Published

    Concentration of the invariant measure for the periodic Zakharov, KdV and cubic NLS equations in 1D and 2D

    Blower, G., 1/06/2016, In: Journal of Mathematical Analysis and Applications. 438, 1, p. 240-266 27 p.

    Research output: Contribution to journalJournal articlepeer-review

  26. Published

    A household SIR epidemic model incorporating time of day effects

    Neal, P., 06/2016, In: Journal of Applied Probability. 53, 2, p. 489-501 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  27. Published

    Splittings of extensions and homological bidimension of the algebra of bounded operators on a Banach space

    Laustsen, N. J. & Skillicorn, R., 05/2016, In: Comptes Rendus Mathématique. 354, 5, p. 459-463 5 p.

    Research output: Contribution to journalJournal articlepeer-review

  28. Published

    Uniqueness of the maximal ideal of operators on the ℓ p -sum of ℓ n (n ∈ N) for 1 < p< ∞

    Kania, T. & Laustsen, N., 05/2016, In: Mathematical Proceedings of the Cambridge Philosophical Society. 160, 3, p. 413-421 9 p.

    Research output: Contribution to journalJournal articlepeer-review

  29. Published

    Convergence and limits of linear representations of finite groups

    Elek, G., 16/03/2016, In: Journal of Algebra. 450, p. 588-615 28 p.

    Research output: Contribution to journalJournal articlepeer-review

  30. Published

    On expected durations of birth-death processes, with applications to branching processes and SIS epidemics

    Ball, F., Britton, T. & Neal, P., 03/2016, In: Journal of Applied Probability. 53, 1, p. 203-215 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  31. Published

    Matrix positivity preservers in fixed dimension

    Belton, A., Guillot, D., Khare, A. & Putinar, M., 02/2016, In: Comptes Rendus Mathématique. 354, 2, p. 143-148 6 p.

    Research output: Contribution to journalJournal articlepeer-review

  32. Published

    Realization of compact spaces as cb-Helson sets

    Choi, Y., 02/2016, In: Annals of Functional Analysis. 7, 1, p. 158-169 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  33. Published

    Approximate zero modes for the Pauli operator on a region

    Elton, D., 2016, In: Journal of Spectral Theory. 6, 2, p. 373-413 41 p.

    Research output: Contribution to journalJournal articlepeer-review

  34. Published

    Comments on two papers of N. J. Kalton involving Hermitian decompositions

    Dales, G., 2016, Nigel J. Kalton selecta. Gesztesy, F., Godefroy, G., Grafakos, L. & Verbitsky, I. (eds.). Birkhäuser Verlag, Vol. 2. p. 298-303 6 p. (Contemporary Mathematicians).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  35. Published

    Discontinuous homomorphisms from Banach algebras of operators

    Skillicorn, R., 2016, Lancaster University. 155 p.

    Research output: ThesisDoctoral Thesis

  36. Published

    Lamplighter groups and von Neumann's continuous regular rings

    Elek, G., 2016, In: Proceedings of the American Mathematical Society. 144, p. 2871-2883 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  37. Published

    Problem-driven scenario generation for stochastic programs

    Fairbrother, J., 2016, Lancaster University. 215 p.

    Research output: ThesisDoctoral Thesis

  38. 2015
  39. Published

    Extension of derivations, and Connes-amenability of the enveloping dual Banach algebra

    Choi, Y., Samei, E. & Stokke, R., 14/12/2015, In: Mathematica Scandinavica. 117, 2, p. 258-303 46 p.

    Research output: Contribution to journalJournal articlepeer-review

  40. Published

    Bayesian Reinforcement Learning in Markovian and non-Markovian Tasks

    Ez-Zizi, A., Farrell, S. & Leslie, D. S., 7/12/2015, Computational Intelligence, 2015 IEEE Symposium Series on . Cape Town: IEEE, p. 579-586 7 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  41. Published

    The order of large random permutations with cycle weights

    Storm, J. & Zeindler, D., 5/12/2015, In: Electronic Journal of Probability. 20, 34 p., 126.

    Research output: Contribution to journalJournal article

  42. Published

    Chains of functions in C(K)-spaces

    Kania, T. & Smith, R. J., 12/2015, In: Journal of the Australian Mathematical Society. 99, 3, p. 350-363 14 p.

    Research output: Contribution to journalJournal articlepeer-review

  43. E-pub ahead of print

    Problem-driven scenario generation: an analytical approach for stochastic programs with tail risk measure

    Fairbrother, J., Turner, A. & Wallace, S. W., 11/2015, (E-pub ahead of print) In: arxiv.org.

    Research output: Contribution to journalJournal article

  44. Published

    A short proof of the fact that the matrix trace is the expectation of the numerical values

    Kania, T., 10/2015, In: American Mathematical Monthly. 122, 8, p. 782-783 2 p.

    Research output: Contribution to journalJournal articlepeer-review

  45. Published

    The operator algebra generated by the translation, dilation and multiplication semigroups

    Kastis, L. & Power, S., 27/09/2015, In: Journal of Functional Analysis. 269, p. 3316-3335 19 p.

    Research output: Contribution to journalJournal articlepeer-review

  46. E-pub ahead of print

    On C*-algebras which cannot be decomposed into tensor products with both factors infinite-dimensional

    Kania, T., 23/09/2015, (E-pub ahead of print) In: The Quarterly Journal of Mathematics. 66, 4, p. 1063-1068 6 p.

    Research output: Contribution to journalJournal articlepeer-review

  47. Published

    Maxwell-Laman counts for bar-joint frameworks in normed spaces

    Kitson, D. & Schulze, B., 15/09/2015, In: Linear Algebra and its Applications. 481, p. 313-329 17 p.

    Research output: Contribution to journalJournal articlepeer-review

  48. Published

    Asymptotic expansion of Gaussian chaos via probabilistic approach

    Hashorva, E., Korshunov, D. & Piterbarg, V. I., 09/2015, In: Extremes. 18, 3, p. 315-347 33 p.

    Research output: Contribution to journalJournal articlepeer-review

  49. Published

    Directly finite algebras of pseudofunctions on locally compact groups

    Choi, Y., 09/2015, In: Glasgow Mathematical Journal. 57, 3, p. 693-707 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  50. Published

    Finite and infinitesimal rigidity with polyhedral norms

    Kitson, D., 09/2015, In: Discrete and Computational Geometry. 54, 2, p. 390-411 22 p.

    Research output: Contribution to journalJournal articlepeer-review

  51. Published

    Effects of gravity on the breakup and instability of a viscous compound jet

    Afzaal, M. F., Uddin, J., Decent, S. P. & Alsharif, A. M., 4/08/2015, In: Journal of Physics A: Mathematical and Theoretical. 48, 34, 15 p., 345501.

    Research output: Contribution to journalJournal articlepeer-review

  52. Published

    Banach spaces whose algebra of bounded operators has the integers as their K0-group

    Kania, T., Koszmider, P. & Laustsen, N., 1/08/2015, In: Journal of Mathematical Analysis and Applications. 428, 1, p. 282-294 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  53. Published

    Distinguishing decoherence from alternative quantum theories by dynamical decoupling

    Arenz, C., Hillier, R., Fraas, M. & Burgarth, D., 08/2015, In: Physical review a. 92, 8, 7 p., 022102.

    Research output: Contribution to journalJournal articlepeer-review

Previous 1 2 3 4 5 6 7 8 ...11 Next

Back to top